News

Actions

Rash of overdoses in Bloomington that killed one linked to potent heroin and spice mix

Posted at 10:49 PM, Jun 22, 2017
and last updated 2017-06-23 20:57:41-04

BLOOMINGTON, Ind. -- A rash of overdoses in Bloomington that has left at least one person dead is being linked to a particularly potent synthetic heroin mixed with spice. 

The Bloomington Police Department responded to 10 overdoses between the afternoon of June 21 and the evening of June 22. 

Investigators say all 10 of those overdoses have been linked to a tan colored heroin and spice or synthetic cannabinoid. Police say one of those overdoses resulted in a death. 

Investigators are still working to determine the source of the drugs and what is making them so potent. 

Anyone with information about the drugs or where they may be coming from should contact the Bloomington Police Department at 812-349-3307. 

The overdoses occurred at the following locations, and times:

  • 4000 Block of W. Third Street at 2:53 p.m. on June 21st
  • 2500 S. Rockport Road at 4:26 a.m. on June 22nd
  • 200 Block of E. Kirkwood at 9:32 a.m. on June 22nd
  • 2400 Block of N. Stonelake Circle at 10:51 a.m. on June 22nd
  • 600 Block of S. Walnut Street at 1:31 p.m. on June 22nd
  • 101 W. Second Street at 2:18 p.m. on June 22nd
  • 200 Block of E. Kirkwood at 4:34 p.m. on June 22nd
  • 1000 Block of N. Summit at 5:59 p.m. on June 22nd
  • 100 Block of N Hopewell Street at 6:16 p.m. on June 22nd
  • 200 Block of S. Westplex at 7:36 p.m. on June 22nd